# SDR AALA202311274823

- Difficulty date: November 20, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A320*
- Aircraft serial: 6214
- Aircraft time: 29,895 hours, 12,155 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 350E5500205
- Part serial: 0E5016477
- Condition: Faulted
- Location: Zone 100 - Fuse
- Part time: 29,885 hours, 12,152 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO CAPTAINS AND FIRST OFFICERS AOA FAULTS AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELY AT CLT. MAINTENANCE ACCOMPLISHED A BITE TEST AND FOUND NO DATA FROM THE #1 AND # PROBE HEAT COMPUTERS. MAINTENANCE REPLACED #1 (AALA202311274823) AND #2 (AALA202311275426) SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC) PER AMM 31-55-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
